Ibuleve is suitable for the topical treatment of rheumatic and muscular pain, sprains, strains, backache and neuralgia. Ibugel is also indicated for symptomatic relief of pain due to non-serious arthritic conditions.
Ibuprofen 5.0% w/w
Excipients with known effect:
1g of cream contains 20 mg of propylene glycol (E 1520)
Non-greasy, fragrance-free, clear aqueous-alcoholic gel
Usage and Instructions
Apply the gel to the affected areas, up to three times daily, or as directed by the physician. On each occasion apply only enough gel to thinly cover the affected area, and gently massage well into the skin, until completely absorbed. Do not use excessively.
Hands should be washed immediately after use (unless treating them).
Treatment should not normally continue for more than a few weeks, unless recommended to do so by a doctor.
The same dosage and dosage schedule applies to all age groups, although Ibugel is not normally recommended for use on children under the age of 12 years, unless instructed by their doctor.
Not to be used in cases of sensitivity to any of the ingredients, particularly if asthmatic or suffer from allergic disease, and have previously shown hypersensitivity to aspirin, ibuprofen or related painkillers
Not to be used on broken skin.
Very rarely, susceptible patients may experience the following side effects with ibuprofen, but these are extremely uncommon when ibuprofen is administered topically. If they occur, treatment should be discontinued